# SDR ASAA2017030620036

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 48,961 hours, 18,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20373771008
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN  TO THE L2 DOOR IS BROKEN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE SIGN IAW AMM 33-51-01-960-802.  OPS NORMAL.
